# SDR GTIA2024061738179

- Difficulty date: June 14, 2024
- Submitted: June 18, 2024
- Operation: Air carrier
- Aircraft: N957NK
- Make and model: Airbus A320-271N
- Aircraft serial: 10899
- Aircraft time: 7,576 hours, 3,154 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: No Test
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FA REPORTS FLASHLIGHT NOT TESTING UNDER L1 DOOR FLASHLIGHT INOP ( FLASHLIGHT AND HOLDERS (FLIGHT DECK OR CABIN) )-R/R L1 DOOR FLASHLIGHT IAW AMM 25-60-00 OPS GOOD NO DEFECTS NOTED AT THIS TIME THIS CLEARS DMI # 3339905-1. MOC NOTIFIED PLACARD REMOVED A/C OK FOR SVC
